## **CONFERENCE PROGRAM**

Join us in Bathurst for the Bathurst nk 2023 MerinoLink 2023 Conference!

# 2023 MERINOLINK CONFERENCE

Conference: Thursday 1st June 2023 Location: Rydges Mount Panorama, Bathurst NSW

Followed by... MerinoLink Sire Evaluation Field Day Friday 2nd June 2023

# TICKETS NOW AVAILABLE

MerinoLink invites all of industry to join us in a fresh new location in Bathurst, NSW for our annual conference. The conference will feature the latest research presented by a broad spectrum of key industry presenters all hosted at the stunning Rydges Mount Panorama overlooking the famous Conrod Straight. There will be a brand new program of topics and line-up of speakers, plus the opportunity to attend the MerinoLink Sire Evaluation Field Day on-farm the day after the main conference program. The 2023 conference will be held on Thursday, June 1 commencing at approximately 8am. A delicious dinner will follow the day's proceedings featuring an exciting key-note speaker.

**Tickets are now available** for this premium industry event which draws attendees from across Australia. Don't miss this opportunity to surround yourself with like-minded people who are passionate about the sheep industry and hear the latest industry updates and innovations in an exciting one-day format.

We look forward to you joining us at the MerinoLink Conference23! PURCHASE TICKETS VIA: <u>bit.ly/mlconf2023</u> or scan the QR code

For discounted accommodation at The Rydges Mount Panorama

## **CLICK HERE**

Full event information at: merinolink.com.au/conference2023

ONFERENCE

MERINOLINK 2023 CONFERENCE – BATHURST NSW www.merinolink.com.au

# **CONFERENCE PROGRAM**

**VENUE: The Rydges Mount Panorama** 

## Thursday 1<sup>st</sup> June: Conference - The Rydges Mount Panorama, Bathurst

	MORNING					
			Start	Duration		
	Registration		7:30			
	<b>Opening Session</b> Rich Keniry, Merinolink Chairman Bridget Peachey, AWI R&D General Manager Melanie Smith, MLA Sheep Project Manager	Q&A Panel MLA Research portfolio Q&A Panel Morning tea	8:15 8:30 9:00 9:10 9:40 9:50	15 30 10 30 10 25	1 hr 35 m	
	Making it to Market Elin Arnott, Woolmark Stephen Bignell, MLA	<b>Chair:</b> Albert Gregory The Amercian perception of wool Australian sheep meat markets and projections	10:30 10:45	15 15	0 hr 30m	
		Leg stretch	11:00	5	_	
Bathurst	Thrive and Survive Jim Meckiff, JM Livestock Dr Caroline Jacobson, Murdoch University Dr Gordon Refshauge, DPI Cowra	<b>Chair:</b> Greg Sheather A 'Simpliflied' 'Classiflied' workshop Weaner management for improved reproductive success in maidens Understanding cause of death to improve lamb survival Q&A Panel	11:05 11:25 11:45 12:05	20 20 20 10	1 hr 10 m	
		Lunch	12:15	50		
	AFTERNOON					
	Genetic Gains Professor Daniel Brown, UNE Sally Martin, SheepMetrix Associate Professor Peter McGilchrist,UNE	<b>Chair:</b> Callum Moody Early MLP Analysis Insights Industry focused outcomes from the DNA project Phenotyping lambs to improve the accuracy of ASBVs Q&A Panel	13:20 13:40 14:00 14:20	20 20 20 10	1 hr 10m	
		Leg stretch	14:30	5		
	Hour of Power	<b>Chair:</b> Flinn Design A program of short, sharp presentations from a panel of industry new-comers & early-career researchers	14:35	45		
		Q&A Panel	15:20	10	1 hr 00m	
		Afternoon tea	15:30	40		
	An afternoon with eID	Chair: Emily Ward, Allflex	16:10	20		
	Hamish Dickson, Crown Agriculture Mathew Coddington, Roseville Park Charlie Dutton, Wellagalong Pastoral Co.	A producer-focused industry panel dicussing the use of eID and how they have been implented on farm Q&A Panel	16:30	30	0 hr 50m	
				50	o m Som	
		Close	17:00			
	Bar open from 5:00pm for pre-dinner drinks Dinner at the Rydges Beau Robinson, AG & T Leadership Group Bowyer and Livermore	Welcome - 7pm Keynote Speaker Charity Dinner Auction				

## Friday 2<sup>nd</sup> June: MerinoLink Sire Evaluation Field Day

Inspect the 2021 and 2022 drop sire evaluation progeny with latest results for each of the 30 sire groups. Listen to industry presentations and see a live ram breeding soundness evaluation complete with semen assessment.

	Field Day	
	9:00 Start	
ite	9:15 Welcome	15 mins
2022 Site	9:30 AMSEA SE Presentation (Sheep on display until lunch)	45 mins
202	10:30 Demonstration of AWI handpiece and Catch and Drag	Ongoing
	11:00 LLS Orange Industry Snapshot- Containment feeding project	20 mins
	11:30 Travel to the 2021 Site	
	12:00 BBQ Lunch	
ite	12:30 Welcome	15 mins
2021 Site	12:45 AMSEA SE Presentation (Sheep on display until 3pm)	45 mins
203	13:30 Shed: Ram Breeding Soundness Evalution	Ongoing
	15:00 Conference and field day ends	Ongoing

#### MERINOLINK 2023 CONFERENCE – BATHURST NSW www.merinolink.com.au